Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (39), No (3), Year (2013-5) , Pages (559-568)

Title : ( Biflatness and Biprojectivity of Lau Product of Banach Algebras )

Authors: ali reza khodami , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We give sufficient and necessary conditions for the Lau product of Banach algebras to be biflat or biprojective.

Keywords

, bimodule map; θ, Lau product; tensor product; biflat;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1028250,
author = {Khodami, Ali Reza and Ebrahimi Vishki, Hamid Reza},
title = {Biflatness and Biprojectivity of Lau Product of Banach Algebras},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2013},
volume = {39},
number = {3},
month = {May},
issn = {1735-8515},
pages = {559--568},
numpages = {9},
keywords = {bimodule map; θ-Lau product; tensor product; biflat; biprojective.},
}

[Download]

%0 Journal Article
%T Biflatness and Biprojectivity of Lau Product of Banach Algebras
%A Khodami, Ali Reza
%A Ebrahimi Vishki, Hamid Reza
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2013

[Download]